# SDR WX0A2023071231791

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 40,303 hours, 26,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 858511
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EPSU BATTERY CAPACITY TEST, TEST FAULTED 11WL AND 13WL BATTERY. / REMOVED AND REPLACED EPSU BATTERY AT FIN LOCATION 11WL AND 13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
